# SDR 08FDEA01488

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT FWD COWLING OUTER AFT CORNER MULTIPLE LAYERS OF SHEET METAL ARE CRACKED.  REMOVED DAMAGED AREA REF SRM 51-40-2.  MATERIAL ID AT 2024 T3 .080 REF SRM 65-10-3 A48140 FOR DOUBLER.  MATERIAL ID AT 2024 T3 .100 A 11734 REF SRM 54-30-2 FOR FILLER.  TREATED AND PRIMED DOUBLER AND FILLER REF SRM 51-10-2 PG 7 PG 2.  INSTALLED DOUBLER AND FILLER WET WITH SEALANT REF SRM 54-10-3 PG 24.  APPLIED TEFLON FINISH REF AMM 51-20-071-7.  FABRICATION OF DOUBLER SRM 54-10-3, FILLER SRM 51-30-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
